# SDR 2001F00236

- Difficulty date: July 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N139GA
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1013880175
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 9495 - MIA/FPO - DURING POST FLIGHT WALK AROUND, NOTICED RIGHT MLG HYDRAULIC LINE RUPTURED.  REMOVED AND REPLACED RIGHT MLG HYDRAULIC LINE.  OPS CHECK NORMAL.  (M)
